Processing math: 100%
Trudy Matematicheskogo Instituta imeni V.A. Steklova
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Mat. Inst. Steklova:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Matematicheskogo Instituta imeni V.A. Steklova, 2003, Volume 243, Pages 104–126 (Mi tm424)  

This article is cited in 2 scientific papers (total in 2 papers)

On Sharp Constants in Inequalities for the Modulus of a Derivative

V. I. Burenkova, V. A. Gusakovb

a Cardiff University
b Moscow Interbank Currency Exchange
Full-text PDF (296 kB) Citations (2)
References:
Abstract: For every 1r, we solve a Kolmogorov-type problem of describing all triples of numbers μ0,μ1,μ20 for which there exists a function f with an absolutely continuous derivative on the interval [0,1] such that fL(0,1)=μ0, |f(x)|=μ1, and fLr(0,1)=μ2, where x is a fixed point in the interval [0,1].
Received in April 2003
Bibliographic databases:
UDC: 517.97
Language: Russian
Citation: V. I. Burenkov, V. A. Gusakov, “On Sharp Constants in Inequalities for the Modulus of a Derivative”, Function spaces, approximations, and differential equations, Collected papers. Dedicated to the 70th birthday of Oleg Vladimirovich Besov, corresponding member of RAS, Trudy Mat. Inst. Steklova, 243, Nauka, MAIK «Nauka/Inteperiodika», M., 2003, 104–126; Proc. Steklov Inst. Math., 243 (2003), 98–119
Citation in format AMSBIB
\Bibitem{BurGus03}
\by V.~I.~Burenkov, V.~A.~Gusakov
\paper On Sharp Constants in Inequalities for the Modulus of a~Derivative
\inbook Function spaces, approximations, and differential equations
\bookinfo Collected papers. Dedicated to the 70th birthday of Oleg Vladimirovich Besov, corresponding member of RAS
\serial Trudy Mat. Inst. Steklova
\yr 2003
\vol 243
\pages 104--126
\publ Nauka, MAIK «Nauka/Inteperiodika»
\publaddr M.
\mathnet{http://mi.mathnet.ru/tm424}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=2049466}
\zmath{https://zbmath.org/?q=an:1076.26012}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2003
\vol 243
\pages 98--119
Linking options:
  • https://www.mathnet.ru/eng/tm424
  • https://www.mathnet.ru/eng/tm/v243/p104
  • This publication is cited in the following 2 articles:
    1. Babenko Yu., Skorokhodov D., “Stechkin's Problem for Differential Operators and Functionals of First and Second Orders”, J. Approx. Theory, 167 (2013), 173–200  crossref  mathscinet  zmath  isi  elib  scopus
    2. Yu. V. Babenko, D. Skorokhodov, “The Kolmogorov and Stechkin Problems for Classes of Functions Whose Second Derivative Belongs to the Orlicz Space”, Math. Notes, 91:2 (2012), 161–171  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Труды Математического института имени В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Statistics & downloads:
    Abstract page:465
    Full-text PDF :167
    References:83
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025